دوره 5، شماره 2 - ( 4-1390 )                   جلد 5 شماره 2 صفحات 136-138 | برگشت به فهرست نسخه ها


XML English Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Fayyazi Bordbar M R, Jafarzadeh M. Bupropion-induced Diplopia in an Iranian Patient. IJPBS. 2011; 5 (2) :136-138
URL: http://ijpbs.mazums.ac.ir/article-1-55-fa.html
Bupropion-induced Diplopia in an Iranian Patient. Iranian Journal of Psychiatry and Behavioral Sciences. 1390; 5 (2) :136-138

URL: http://ijpbs.mazums.ac.ir/article-1-55-fa.html


چکیده:   (4134 مشاهده)
We present a case report of bupropion-induced diplopia in a 26-year-old woman who suffered from atypical depression. Âfter four weeks of taking bupropion (225 mg per day) she complained of headaches, blurred vision, and diplopia. No neurological and ophthalmologic abnormal signs were found. Her brain magnetic resonance imaging (MRÏ) and magnetic resonance venography (MRV) were normal as well. Âfter tapering off and discontinuing bupropion, her diplopia resolved within a week.
متن کامل [PDF 32 kb]   (871 دریافت)    
نوع مطالعه: پژوهشي | موضوع مقاله: روانپزشکی
دریافت: ۱۳۹۱/۳/۷ | پذیرش: ۱۳۹۲/۱۰/۱۶ | انتشار: ۱۳۹۲/۱۰/۱۶

ارسال نظر درباره این مقاله : نام کاربری یا پست الکترونیک شما:
کد امنیتی را در کادر بنویسید

کلیه حقوق این وب سایت متعلق به Iranian Journal of Psychiatry and Behavioral Sciences می باشد.

طراحی و برنامه نویسی : یکتاوب افزار شرق

© 2015 All Rights Reserved | Iranian Journal of Psychiatry and Behavioral Sciences

Designed & Developed by : Yektaweb